# SDR VNAA2011112300014

- Difficulty date: November 17, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 18,533 hours, 18,321 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AT DAY, CREW REPORTED A BIRD STRIKE TO LEFT ELEVATOR.  MAINTENANCE COMPLIED WITH BIRD STRIKE INSPECTION AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  MAINTENANCE FOUND DENT IN LEFT HORIZONTAL STABILIZER LEADING EDGE AND DETERMINED DENT TO BE WITHIN SRM LIMITS.  AIRCRAFT RELEASED FOR SERVICE.
